# SDR C2XA07BT008

- Difficulty date: January 23, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 10,904 hours, 5,866 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4952304
- Part serial: 1013
- Condition: Faulty
- Location: Apu
- Part time: 5,565 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EWR LOG SQUAWK STRONG FUEL ODOR IN COCKPIT DURING TAKEOFF.  FOUND WINDSHIELD HEAT NR 2 CONTROLLER POWER TERMINALS MELTED.  REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER NR 2 IAW EMB145 AMM 30-42-01 AND REPAIRED WIRE TERMINAL TO CONTROLLER IAW EMB145 AMM 20-21-00.  OPS CHECK GOOD.  *S/D*  IAH FLIGHT 2940 THE CREW REPORTED FUEL SMELL ON TAKEOFF GOES AWAY WHEN ENGINE BLEEDS ARE SELECTED AND APU BLEED CLOSED.  CLE MAINTENANCE REPLACED THE APU BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
